# SDR AU981591

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Bird Strike
- Location: Lt Propeller
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LEFT ENGINE SUFFERED A BIRD STRIKE (BROLGA) DURING TAXIING RESULTING IN A PROPELLER BLADE SEPARATING APPROXIMATELY 25.4 MM TO 50.8 MM (1 INCH TO 2 INCHES) FROM THE BLADE ROOT.  THE RESULTING OUT OF BALANCE CAUSED ADDITIONAL DAMAGE TO THE FIREWALL AND THE INBOARD UPPER KEEL WEB.
